It is currently Sun Aug 20, 2017 6:33 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Tue Oct 13, 2009 2:50 pm 
I've been on Suboxone for about 3 1/2 months. For the first couple of months I took 8-16mg/day and for the past month or so, I usually take 8mg/day, once in a while adding another 4-8mg/day. But for the past 2 weeks, I have stuck to 8mg/day, no more no less.
Anyway - to get to the point - For the past week, I've noticed that I am feeling almost like I've taken a full agonist. About an hour after dosing (I take the whole 8mg at one time in the a.m.) I start to feel like I used to when I took hydrocodone or oxycodone. I don't get the euphoria or the "good" feeling, but I get that kind of mildly nauseous, foggy-like feeling and some all-over itchiness like i would get sometimes. I never had this before with Sub.
I'm wondering if it's a sign that I need to cut back on my Sub. Has anyone else experienced or heard of this? I've looked around on the forum and have not seen anything like this. Is it possible that my tolerance is dropping? I realize that Suboxone doesn't work the same as agonists in terms of tolerance, but that's what it seems like. I'm kind of feeling/hoping that some kind of healing has taken place in my brain during this past few months and that I don't need as much Suboxone anymore. Am I just weird or ???
Otherwise, I am feeling pretty good.
I have not yet discussed this with my doctor, thought I'd see what you guys thought first.
Any feedback appreciated!


Top
  
 
 Post subject:
PostPosted: Tue Oct 13, 2009 6:50 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Dec 30, 2008 8:48 pm
Posts: 415
Location: Ohio
Sometimes this would be associated with your dose needing an adjustment, probably less. Talk with your doctor to be certain.

_________________
"It is never too late to be what you might have been!" - George Eliot


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 17, 2009 11:59 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Tue Oct 13, 2009 2:37 pm
Posts: 13
Hi Stem, I felt the same way when it was "time" to reduce my dose in the past. When that foggy feeling set in or a pseudo-euphoric feeling. I always thought it was just me. I have no idea why those feelings come about, I can only identify with you that I felt them as well. When you feel them, what emotional feelings come along with them for you? They made me feel guilty, like I had done some dope and was getting high from the suboxone. I know you can't get high from suboxone, or at least that's what everyone says.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Oct 17, 2009 12:32 pm 
Thanks for your replies. Wcd - good to know someone else experienced similar feelings. It's the weirdest thing. I didn't really feel guilty and it hasn't brought on cravings or anything, it just has caused me to question what's going on. The brain is a marvelous thing - it's ability to adapt chemically to these medications is amazing. It seems to me that it must be a matter of my brain going through some kind of adaptation to this drug and trying to signal me, as you said "it's time" to reduce my dose. I've dropped to 4mg/day for the past 5 days or so. I'm still getting that "pseudo-whatever" feeling, but not quite as much. (Yes I know about the long half life and that dose adjustments take a long time to be 'felt') In any event, I think it's helping, but last night (I dose in the morning) I started having leg pain. Leg pain was by far, my worst w/d symptom. I just reminded myself what I've read on this forum and ignored the pain and went to sleep.
We'll see what happens over the next week or so.
Good weekend everyone!


Top
  
 
 Post subject:
PostPosted: Sat Oct 17, 2009 12:51 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Tue Oct 13, 2009 2:37 pm
Posts: 13
Hi Stem- Personally I dose 2-3 times per day instead of once. (example: I am on 1.5 mg /day right now so I take .5 mg in the morning then in the afternoon and finally in the evening) I find that spreading my dose of whatever level out over the day helps to control ups and downs. I know some doctors like that and some don't. For me, it works so I have always pretty much dosed my Sub that way. When I took only one full dose in the morning, by evening I felt crappy and at night I had trouble with the jimmy legs and so forth. I agree how amazing a creation the brain truly is, we have a wonderful creator.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group